m+Medelevator.RU
← Поиск публикаций
BMC cardiovascular disorders · 2026

Recurrent severe hypersensitivity reaction following repeated paclitaxel-eluting balloon angioplasty in the coronary arteries: a case report.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gao De Kui, Cai Qian, Wang Huizhen, Wang Wenyuan, Li Xin, Ge Yan

Аннотация

BACKGROUND: Paclitaxel drug-coated balloons (P-DCBs) are widely used for selected coronary lesions, but severe hypersensitivity reactions during coronary P-DCB angioplasty are rarely recognized. We report a rare case of recurrent severe hypersensitivity reaction temporally associated with repeated coronary P-DCB (Note: For ease of expression, the "Paclitaxel-eluting balloon" used in this case will be uniformly referred to as "P-DCB".) angioplasty.

CASE PRESENTATION: A 60-year-old man with multivessel coronary artery disease developed two episodes of acute hypotension, transient loss of consciousness, and subsequent cutaneous manifestations after repeated coronary P-DCB angioplasty. During the first procedure, shock-level hypotension occurred 53 min after paclitaxel release, followed by transient syncope and urticarial rash. During the second procedure, blood pressure and heart rate began to decline 16 min after paclitaxel release, and shock-level hypotension with transient syncope, limb convulsions, urinary incontinence, vomiting, pruritus, and erythema occurred thereafter. The patient recovered after prompt hemodynamic support, atropine, corticosteroid administration, and fluid infusion.

CONCLUSION: This case highlights a potentially underrecognized complication and underscores the need for heightened vigilance during coronary P-DCB therapy.